Curvature inequalities for Lagrangian submanifolds - Archive ouverte HAL Access content directly
Journal Articles Differential Geometry and its Applications Year : 2013

Curvature inequalities for Lagrangian submanifolds

, , , (1)


Let M-n be an n-dimensional Lagrangian submanifold of a complex space form (M-n) over tilde (4c) of constant holomorphic sectional curvature 4c. We prove a pointwise inequality delta(n(1),...,n(k)) <= a(n,k,n(1),...n(h))parallel to H parallel to(2) + b(n,k,n(1),...n(k))c, with on the left-hand side any delta-invariant of the Riemannian manifold M-n and on the right-hand side a linear combination of the squared mean curvature of the immersion and the constant holomorphic sectional curvature of the ambient space. The coefficients on the right-hand side are optimal in the sense that there exist non-minimal examples satisfying equality at least one point. We also characterize those Lagrangian submanifolds satisfying equality at any of their points. Our results correct and extend those given in [6]

Dates and versions

hal-03233905 , version 1 (25-05-2021)



B.-Y. Chen, F. Dillen, J. van Der Veken, Luc Vrancken. Curvature inequalities for Lagrangian submanifolds: the final solution. Differential Geometry and its Applications, 2013, 31 (6), pp.808-819. ⟨10.1016/j.difgeo.2013.09.006⟩. ⟨hal-03233905⟩
7 View
0 Download



Gmail Facebook Twitter LinkedIn More